# SDR AWXA0000703

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSLAGE SKIN AND INNER T CHORD BETWEEN FS 360 TO 380, STR 17L TO 18L, DENTED.  REMOVED DAMAGED AREA AND REPAIRED SKIN IAW 737 SRM 53-00-01 FIG 201.  REPAIRED T CHORD IAW 737 SRM 51-70-12 FIG 1.
